# SDR DALA2016111108828

- Difficulty date: July 29, 2015
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 63,749 hours, 45,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 685-690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB ANGLE BS 685 - 690 BETWEEN RBL 54 TO 60. AREA WAS REPAIRED IAW ER/A.
